# SDR AALA20100317LAX01

- Difficulty date: March 16, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,719 hours, 29,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON IN COCKPIT, FORWARD ENTRANCE AND SERVICE ENTRANCE WHEN AIRCRAFT IS POWERED DOWN.  REMOVED AND REPLACED EMERGENCY BATTERY PACK B5-23 AT STATION 211, OPS CHECKS NORMAL.
